“Ms. A,” a 38-year-old patient, reported that at age 27 she developed daily sadness, anhedonia, psychomotor agitation, and suicidal ideation. At the time, she was treated with antidepressants, and her symptoms showed marked improvement. Since then, she has not had any episodes suggestive of psychiatric illness. At age 29, she developed bradykinesia, rigidity, and a tremor in her left arm. After extensive research to exclude other causes of parkinsonism, she was diagnosed with YOPD; treatment with L-dopa was immediately started, and the patient showed significant motor-symptom improvement. Her doses of L-dopa and carbidopa were increased gradually over the course of her treatment, and eventually reached 125 mg and 12.5 mg, respectively, four times a day. She had good symptomatic control until age 38, when she presented with motor fluctuations of off-period dystonia in her foot in the early morning. She was taking only L-dopa and carbidopa at the time. On examination, it was shown that she had a “pill-rolling” tremor, rigidity, and a dearth of movement in her left hand and leg, as well as mild postural instability. Treatment with pramipexole was prescribed at 0.125 mg three times per day as an add-on therapy. Approximately 1 hour after her first dose of pramipexole, the patient developed an episode of palpitations, shortness of breath, paresthesias, chills, dizziness, and a sense of impending death that lasted 30 minutes. These symptoms disappeared spontaneously, but she decided to withdraw the pramipexole. However, 1 week later, the pramipexole was reintroduced, and another similar episode occurred. These episodes disappeared after pramipexole withdrawal, and the patient had no further episodes during a 6-month follow-up period.